# SDR SWAA042105

- Difficulty date: July 24, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 18,962 hours, 10,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0139A
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EVAC SLIDE PRESSURE IND OUT OF LIMITS.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE PER MM.
